# SDR WX0A2014082272107

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 68,566 hours, 23,850 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIP 1 LIFE VEST MISSING IN AFT OVERHEAD COMPARTMENT.  INSTALLED LIFE JACKET IN OVERHEAD COMPARTMENT IAW MM25-64-00.
